Skip to Main content Skip to Navigation
New interface
Journal articles

On the Mathematical Theory of Records

Alexei Stepanov * 
* Corresponding author
Abstract : In the present work, we briefly analyze the development of the mathematical theory of records. We first consider applications associated with records. We then view distributional and limit results for record values and times. We further present methods of generation of continuous records. In the end of this work, we discuss some tests based on records.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03665013
Contributor : Episciences System Connect in order to contact the contributor
Submitted on : Wednesday, May 11, 2022 - 1:50:38 PM
Last modification on : Thursday, May 12, 2022 - 3:02:59 AM

File

10-2478-cm-2021-0009.pdf
Explicit agreement for this submission

Licence


Distributed under a Creative Commons Attribution - NonCommercial - NoDerivatives 4.0 International License

Identifiers

Collections

Citation

Alexei Stepanov. On the Mathematical Theory of Records. Communications in Mathematics, 2021, Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar) (1), pp.151 - 162. ⟨10.2478/cm-2021-0009⟩. ⟨hal-03665013⟩

Share

Metrics

Record views

7

Files downloads

57